| Model Number |
9733533XOM |
| Medical Device Problem Code |
Device Sensing Problem (2917)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/18/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H3: no parts have been received by the manufacturer for evaluation.This regulatory report is being submitted due to a retrospective review through capa 624932.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Medtronic received information regarding a navigation system being used outside of a procedure.It was reported that when plugging the patient tracker into the electromagnetic navigation interface unit, the light stayed amber, but when plugging in another instrument tracker onto the same port, the port turned green and the site was able to continue with the surgery.This was discovered before patient was in the room, so there was no patient involved.Additional information was received.It was reported that the likely cause of this issue was a manufacturing defect, out-of-the-box failure.
Additional Manufacturer Narrative
The initial regulatory report was submitted due to retrospective review through capa 624392, not the previously listed 624932.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.